On the Fourier transforms of self-similar measures

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


For the Fourier transform of a general (non-trivial) self-similar measure on the real line, we prove a large deviation estimate (equation required).

Original languageEnglish
Pages (from-to)468-484
Number of pages17
JournalDynamical Systems
Issue number4
Publication statusPublished - Oct 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Computer Science Applications


Dive into the research topics of 'On the Fourier transforms of self-similar measures'. Together they form a unique fingerprint.

Cite this